# SDR REXA2021110400889

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR STAIRS, AFT WEB ANGLE CRACKED
"	"REMOVED & REPLACED PAX DOOR AFT DRAG ANGLE P/N: 601R31772-5S     
IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, REV 38
7-25-20 WVAC EMP STAMP # 703 MTC                                 
"
